Journal article icon

Journal article

DIFFUSION IN A FRACTAL MODEL WITH FLIGHTS

Publication status:
Published

Actions


Authors


STINCHCOMBE, R More by this author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
18
Issue:
18
Pages:
1169-1173
Publication date:
1985-12-21
ISSN:
0305-4470
URN:
uuid:dda80c83-03b4-4e2a-b37f-f181d516cae6
Source identifiers:
696
Local pid:
pubs:696

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP